Unitary representations of group extensions. I

George W. Mackey Harvard University, Harvard, USA

TBD mathscidoc:1701.331169

Acta Mathematica, 99, (1), 265-311, 1958.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 334 downloads ] [ 0 comments ] [ Cited by 282 ]
@inproceedings{george1958unitary,
  title={Unitary representations of group extensions. I},
  author={George W. Mackey},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203151185188878},
  booktitle={Acta Mathematica},
  volume={99},
  number={1},
  pages={265-311},
  year={1958},
}
George W. Mackey. Unitary representations of group extensions. I. 1958. Vol. 99. In Acta Mathematica. pp.265-311. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203151185188878.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved